# SDR VNAA202501210018

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP BTW FS 310.00 AND 333.00 LBL 43.   MID CAP BTW FS 310.00 AND 333.00 LBL 43 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND SRM 51-41-02-001-001-A01
